Warning has been issued regarding orange tesla pills. Several students have fallen ill after taking super-strength ecstasy in North Yorkshire, prompting a warning to pupils and parents.
North Yorkshire County Council did not confirm the number of pupils who fell ill, but it is understood to be under five. All have made a full recovery. The local authority has written to parents warning of the dangers.
It said in a statement: “We are aware of recent incidents that have resulted in a few young people requiring hospital treatment after taking Ecstasy.
“While the number affected is small, the local authority and schools take the issue very seriously.”The schools will take “robust action” against any student involved in taking or supplying tablets, the local authority added.
The tablets, often in the shape of a shield, can contain up to 240mg of MDMA. Students suffered from side effects including paranoia, an increased heart rate and a raised body temperature.